MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY LINER Ø 50/28

MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY LINER Ø 50/28
Catalog Number 01.26.2850M
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on 24 november 2017: 8 years after primary cementless double mobility tha the surgeon executes a partial revision to restore leg length.Some areas of reduced bone density are visible in the fluoroscopy supplied; according to report, the surgeon thinks they can be due to osteolysis.A standard polyethylene dual mobility liner had been originally implanted and it has now been changed to a highly crosslinked model which has a lower wear rate.The stability of the stem must have been assessed as good intraoperatively.Some wear of a double mobility liner after 8 years is normal; the osteolytic response depends on individual factors.Also, no comparison between stem positions at the beginning and at the end of the postoperative history can be made with the information available, therefore assessment of the subsidence is not possible.
 
Event or Problem Description
Eight years after primary the patient complained leg length discrepancy.The surgeon detected osteosis due to the length discrepancy.The surgeon swapped successfully the patient head and liner.

Brand Name
VERSAFITCUP DOUBLE MOBILITY LINER Ø 50/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7095378
Report Number3005180920-2017-00732
Device Sequence Number917076
Product Code MEH
UDI-Device Identifier07630030807275
UDI-Public07630030807275
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.2850M
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR